• CeeBee CeeBee
    August 02, 2008
    can ms cause a fever
    CeeBee CeeBee
    August 02, 2008

    My husband has advance progressive MS and has been under a lot of stress due to family problems.  He is running a fever over 102 with major tremors and his legs, arms and hands are stiffened up so much he can't hold anything or walk.

     

    Thanks, CB

    READ MORE

FROM OUR EXPERTS

  • Merely Me
    Health Guide
    November 13, 2008
    Merely Me
    Health Guide
    August 02, 2008

    Hello CeeBee

     

    I am so sorry your question was never answered.  I was just wondering how your husband is doing now. 

     

    This question has been asked a lot on this site and so I am wondering if there is some correlation between fevers and MS.  I do know that some of the MS medications can cause flu like symptoms including fevers.  But then too...having MS does not mean you are immune to everyday illnesses.  The fever could be totally unrelated to Multiple Sclerosis.

     

    The best advice I have to give is to ask your husband's doctor about the possible cause of his fever.

     

    I hope things are going well for you and your husband at this point in time.  Thank you for your question.


FROM OUR COMMUNITY

  • CeeBee November 14, 2008
    CeeBee
    August 02, 2008

    Thnaks for your response, and I hope your husband is doing better.  My hubby has the same type of MS and is also experiencing tremors and having trouble walking.  We spoke to our doctor who believes the fever is caused by his injectable Rebiff.

     

    Hang in there and I am here to talk, we seem to share the same issues.

     

    CB

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.